MAUDE Adverse Event Report: JUSTRIGHT SURGICAL, LLC JUSTRIGHT 5MM STAPLER; STAPLER, SURGICAL

JUSTRIGHT SURGICAL, LLC JUSTRIGHT 5MM STAPLER; STAPLER, SURGICAL
Model Number JR-ST25-2.0
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
A disposable laparoscopic stapler was opened for patient's thorascopic lung surgery.The stapler load that came with the stapler failed to fire any staples.No harm came from the attempt of use.Another stapler load was opened and used with the originally opened stapler handpiece without issue.Manufacturer response for stapler, surgical, just right 5 mm stapler (per site reporter).

Brand Name
JUSTRIGHT 5MM STAPLER
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
JUSTRIGHT SURGICAL, LLC
357 s. mccaslin blvd ste 120
louisville CO 80027
MDR Report Key8365853
Report Number8365853
Device Sequence Number19232385
Product Code GAG
UDI-Device Identifier00865163000102
UDI-Public(01)00865163000102
Combination Product (Y/N)N
Initial Reporter StateCT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/10/2018
Report Date (Section F) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJR-ST25-2.0
Device Catalogue NumberJR-ST25-2.0
Device Lot Number75DH0900
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/25/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight8
Date Report Sent to FDA02/12/2019